# SDR ULXR2009070282294

- Difficulty date: July 2, 2009
- Submitted: July 10, 2009
- Operation: General aviation
- Aircraft: N303FD
- Make and model: Agusta AB139
- Aircraft serial: 41012
- Aircraft time: 245 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Deformed
- Location: Tail Boom
- Part time: 245 hours
- Component: Tail Boom
- Component part number: 3G5350A00134A1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ASSY LT AND RT SIDES , SKIN DEFORMATION BETWEEN STA 8700.1 TO 9436.1 AND BETWEEN WL 2176.8 TO 2060.8.  SKIN IS BUBBLING OTBD BETWEEN THE 2 HONEYCOMB AREAS OF THE PANEL ON BOTH SIDES OF BOOM.
